# SDR HNAA2019082800240

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 44,959 hours, 41,945 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Failed
- Location: Feedback Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH TILLER ENGAGED UNCOMMANDED STEERING TO LEFT AND RIGHT WITH NOTED CLICKING AND GRINDING SOUND HEARD.   REPLACED FEEDBACK UNIT (POTENENTIOMETER) IAW 30-50-07 PERFORMED COMPLETE ADJUSTMENT IAW AMM 32-50-00-700-804/500. TAXI CHECK NO FIX. REPLACED STEERING HANDLE WHEEL IAW 32-50-01 OPS CHECK GOOD,OPS CHECK TAXI CHECK GOOD. RETURN TO SERVICE
